# SDR COMA9760146

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR HANDLE AND OVERBOARD COOL WARNING MESSAGE ON EICAS.  COULD NOT DUPLICATE DISCREPANCY.  OPERATION OF DOOR HANDLE AND WARNING SYSTEM NORMAL.
